MathSciNet Relay Station
MathSciNet bibliographic data
MR1255705 58F13 (34C99 94C05)
Silva, Christopher P. Shilʹnikov's theorem—a tutorial. IEEE Trans. Circuits Systems I Fund. Theory Appl. 40 (1993), no. 10, 675–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement